# SDR ASOA201001548

- Difficulty date: October 12, 2010
- Submitted: October 15, 2010
- Operation: Air carrier
- Aircraft: N908EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7654
- Aircraft time: 19,582 hours, 17,152 cycles
- Engine: Ge CF343B1
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Smoke
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AFTER T/O SMOKE ENTERED CABIN,TURNED OFF PACKS SMOKE STOPPED.  SMOKE OBSERVED IN CABIN -- ACFT RETURNED TO DEPARTURE AFTER T/O.
